# SDR CALA2019112542055

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 67,075 hours, 27,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR N/R S/N 9304353.(A3NB-33-6012) L-58-NO DOT, THE EMERGENCY LI GHT TEST FOR THE CIDS FAILS WITH THE MESSAGE"EPSU BATTERY AFT L? ATA33-51-38 REMOVED AND REPLACED EPSU BATTERY AFT L IAW A320 AMM 33-51-38-40 0-002-A. OPS TEST ACCOMPLISHED ON CUST CARD 18-3351-1-7907 SEQ. 464 IDT
